# SDR UIEA2018110902549

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 80,860 hours, 15,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65B10882480
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STIFFENER, UPPER FACE OF THE LT WING L/E REFUELING STATION LOWER DOOR, R & R THE STIFFENER IAW SRM 51-40-02, REV 41,  DWG 65B10882, SH 6, REV A,  AND DWG 65B10882, SH 2 REV L.
